Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 6, Pages 952–953 (Mi mz12809)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Non-Abelian Groups Acting on Severi–Brauer Surfaces

С. A. Shramov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Keywords: Severi–Brauer surface, automorphism group.

Funding Agency Grant Number
Russian Science Foundation 19-11-00237
This work was supported by the Russian Science Foundation under grant 19-11-00237.


DOI: https://doi.org/10.4213/mzm12809

Full text: PDF file (299 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:6, 916–917

Bibliographic databases:

Received: 08.06.2020

Citation: С. A. Shramov, “Non-Abelian Groups Acting on Severi–Brauer Surfaces”, Mat. Zametki, 108:6 (2020), 952–953; Math. Notes, 108:6 (2020), 916–917

Citation in format AMSBIB
\Bibitem{Shr20}
\by С.~A.~Shramov
\paper Non-Abelian Groups Acting on Severi--Brauer Surfaces
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 6
\pages 952--953
\mathnet{http://mi.mathnet.ru/mz12809}
\crossref{https://doi.org/10.4213/mzm12809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4181056}
\elib{https://elibrary.ru/item.asp?id=45084158}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 6
\pages 916--917
\crossref{https://doi.org/10.1134/S000143462011036X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000599343700035}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097528272}


Linking options:
  • http://mi.mathnet.ru/eng/mz12809
  • https://doi.org/10.4213/mzm12809
  • http://mi.mathnet.ru/eng/mz/v108/i6/p952

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shramov C., “Finite Groups Acting on Severi-Brauer Surfaces”, Eur. J. Math.  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:84
    References:8
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021